# SDR 05FDEA01519

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION SKATE ANGLE CHAFED ON LWR WING SURFACE (I/B).  REPAIRED PER FED EX EA 7-5710-86301.
